Experimental proof for resonant diffusion of normal alkanes in LTL and ZSM-12 zeolites

Title
Experimental proof for resonant diffusion of normal alkanes in LTL and ZSM-12 zeolites
Authors
유계상Roumen TsekovPanagiotis G. Smirniotis
Issue Date
2003-12
Publisher
Journal of Physical Chemistry B
Citation
VOL 107, 13593-13596
URI
http://pubs.kist.re.kr/handle/201004/25952
ISSN
1520-6106
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE